# SDR UALA2013071604957

- Difficulty date: July 12, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Misinstalled
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT PANEL P33 RELAY K10875 INSTALLED INCORRECTLY IAW TC 297224580 AND AD 2008-11-07.  REPAIRED THE MISLOCATED HOLES IN THE E&E COMPARTMENT PANEL P33 RELAY IAW EA 130737 AND ECRA 2400-02175.
